# SDR CA960524003

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82970010121
- Condition: Leaking
- Location: #1 Eng Nacelle
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) HYDRAULIC LEAK FROM #1 ENGINE NACELLE. HYDRAULIC LINE BETWEEN ANTI-SKID CONTROL AND RETURN MANIFOLD.
